# SDR ASOA2015022712302

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 897-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SEGEMENT FS897.70-969.00 RT SIDE HAS CORROSION.  AFTER FURTHER EVLAUATION CORROSION WAS FOUND TO ONLY BE ON FASTENERS HEADS.  REPLACED CORRODED FASTNERS IAW AMM 52-00-49-400-801-A11.
